How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Health
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Health Question Here...
Dr. P. Jyoti is online now
A new question is answered every 9 seconds

Can you please offer advice as a result of the taking of Roaccutane

This answer was rated:

Can you please offer advice as a result of the taking of Roaccutane 15 years ago and the result being non fatty alcoholic liver. Bio beet beetroot crystals have fluctuating results. Blood tests show a Vitamin E deficiency. Thanking you in anticipation.
You are having NAFLD, Non-Alcoholic Fatty Liver Disease.

This is becoming an increasingly common disease mainly due to diabetes and obesity. In your case, this could be due to the accutane but it might also be compounded by increased weight.

There aer several steps that you can take for this:

Weight reduction: this is the most essential step.
Exercise.
Low cholesterol diet.

You should also discuss with your doctor about these steps:
Vit. E supplementation.
Vit. C supplementation.
Cholesterol levels and cholesterol reducing drugs if it is high.
Medications like Ursodiol, Metformin and Orlistat.

You can look up here:
http://www.mayoclinic.com/health/nonalcoholic-fatty-liver-disease/DS00577/DSECTION=treatments-and-drugs
http://en.wikipedia.org/wiki/Non-alcoholic_fatty_liver_disease




I hope my answer has helped you. Please click on the green 'accept' button below for accepting this answer. Feedback/Bonus will be appreciated.

Dr. P. Jyoti and other Health Specialists are ready to help you
Customer: replied 7 years ago.
Thank you for the above. Would like to go further. My primary symptoms are consistent intestinal nausea more of a type similar to what happens when one gets extremely nervous. There has never been any inclination to vomit, it is just a feeling sick situation. Additionally there are frequent occasions of coming over faint, hot and sweaty for no reason. My blood sugars have been tested and have been shown to be at the lower end of the scale but not low enough for any further clinical investigation. I do not have any trouble with low energy levels but it is very noticeable in the mornings just how unwell I feel. Any help you could provide would be much appreciated. No particular foods or food groups adversely affect my situation. I enjoy a healthy appetite, do not smoke and drink very little alcohol.
All your symptoms are likely to be related to the impaired liver function.

You should consult with your doctor for treatment for this.